Getting Pregnant <
Trying to conceive
08/05/2016 at 22:36
I'm not trying to get pregnant yet as I am too young so I am on the microgynon pill! However for one month I was on different antibiotics for different reasons and did not realise they affect the pill! I am now getting several pregnancy symptoms such as feeling sick, dizzy, tired, bad stomach cramps, always needing a wee, diarreoh, tingly feeling in arm and legs and slight blood when I brush my teeth! We also had unprotected sex on the last day on my break of my pill which was a mistake but I've been told I am still protected on my break! I have taken 2 tests even tho my period isn't due for another 2 weeks just as a precaution and they both said not pregnant but I am still weary about it all! These symptoms started ariund the same time I took those antibiotics! Any advice?
08/05/2016 at 23:23
Also, within the same month I was told I had a urniary react infection and thrush! (I was told before I thought about possibly being pregnant)
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.